Zur Theorie der Irreduzibilitätskriterien

Ö. Ore

Mathematische Zeitschrift (1923)

  • Volume: 18, page 278-288
  • ISSN: 0025-5874; 1432-1823

How to cite


Ore, Ö.. "Zur Theorie der Irreduzibilitätskriterien." Mathematische Zeitschrift 18 (1923): 278-288. <http://eudml.org/doc/167756>.

author = {Ore, Ö.},
journal = {Mathematische Zeitschrift},
pages = {278-288},
title = {Zur Theorie der Irreduzibilitätskriterien},
url = {http://eudml.org/doc/167756},
volume = {18},
year = {1923},

AU - Ore, Ö.
TI - Zur Theorie der Irreduzibilitätskriterien
JO - Mathematische Zeitschrift
PY - 1923
VL - 18
SP - 278
EP - 288
UR - http://eudml.org/doc/167756
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.